Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Mesalazine: A Novel Etiology For Drug-Induced Urinary Calculi

Abstract :

We report the case of a 23-year-old woman treated by mesalazine for ulcerative colitis and who subsequently presented recurrent renal colic due to mesalazine urinary stones. This is the second case described in the literature.Mesalazine stones are soft, friable and have an orange-beige color. They are not visible on non-contrast computed tomography (CT). Their diagnosis is based on morpho-constitutional analysis and CT-urography. Patients treatedby mesalazine who present renal colic should undergo CT-urography in order to make the diagnosis.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-02648809
Contributeur : Okina Univ Angers Connectez-vous pour contacter le contributeur
Soumis le : vendredi 29 mai 2020 - 10:29:27
Dernière modification le : jeudi 20 janvier 2022 - 12:18:02

Identifiants

Collections

Citation

Blaise Corbery, Souhil Lebdai, Shahed Borojeni, Pierre Bigot, Abdel Rahmene Azzouzi, et al.. Mesalazine: A Novel Etiology For Drug-Induced Urinary Calculi. Urology Journal, 2018, 15 (3), pp.132-133. ⟨10.22037/uj.v0i0.3902⟩. ⟨hal-02648809⟩

Partager

Métriques

Consultations de la notice

8